# SDR 00FDEA00073

- Difficulty date: February 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-22
- Aircraft serial: 18863
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT GEAR RETRACTION, LMG DOOR RED AND AMBER LIGHT DID NOT EXTINGUISH.  RECYCLED THE GEAR AND LIGHT EXT IND ALL GEAR DOOR UP.  ADJUSTED LANDING GEAR DOOR SWITCH PER 727-100 MM 32-62-011-4.  OPER CK NORM.
